Announcement

Collapse
No announcement yet.

Fertiltiy meds and IC symptoms

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ICNDonna
    replied
    That's great.

    Hugs,
    Donna

    Leave a comment:


  • MelanieJ
    replied
    {{{{{{{{{Kelly}}}}}}}}}}

    That IS cool!!! So glad you're having some much needed relief! WHEN you are pregnant and afterwards, I can't wait to hear how your symptoms (or lack there of) are!

    Melanie J.

    Leave a comment:


  • kels34
    started a topic Fertiltiy meds and IC symptoms

    Fertiltiy meds and IC symptoms

    From the time I first became ill w/IC in October, 2000, I had constant pain for months, aside from a few short breaks. Three months ago I started taking fertility meds, which increase the amount of estrogen in my body for the first 2 weeks of my cycle, and low and behold, for 3 months, I have seen my IC "pain volume" turned down to a 2 or 3, from the 6,7,8 that it is in the second half of my cycle, through my period. It is pretty much predictable, which leads me to believe that my IC symptoms are really affected by the hormonal environment in my body. Hmmmm....interesting. Once I get pregnant (notice I didn't say "if"? I'm trying to remain positive!), I'm hoping for a remission. When I have the baby, I don't want to let my body go back to it's hormonally dysfunction old ways - that spells constant pain for me, because I don't seem to make enough estrogen to ensure ovulation. The hormone stuff was never an issue before, except when trying to conceive, but if it is affecting my IC, I'm hoping to regulate my cycle so that I can at least have some relief for a few weeks a month. Cool, huh?
    {{{{{gentle hugs to everyone}}}}}
    Kelly
Working...
X